# SDR R61A2020110800730

- Difficulty date: October 22, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 27,129 hours, 19,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Floor Support
- Component: Floor Support
- Component part number: 17012118001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FORWARD FUSELAGE CABIN FLOOR STRUCTURE DOUBLER BETWEEN FR 13 & FR 16 AT LBL 16.  REPLACED IAW SRM 51-41-02.
